Citation: Concerned User. "Euphoric High, Sleepy Low: An Experience with Gabapentin (Neurontin) (ID 66493)". Erowid.org. Jan 12, 2011. erowid.org/exp/66493
Came across some Gabapentin, after researching it's effects and to try and find the correct dosage I decided to take it on my Day off, in case I became too groggy and tired to do much else. I expected a good high with some sleepy after effects and that's exactly what I got.
Started with 2x 300mg pills around (11am) . I was at home with my roommates the plan was to go to the mall for the day and run some errands, I figured this would be perfect. Onset was slow didn't feel much but was very excited and anticipating the high. About 2 Hours after dosing (1pm) I began to notice a persistent smile on my face and began to feel calm, relaxed and slightly euphoric, 30 minutes later (1:30pm) my arms and legs began to feel light and easy to move. The feeling was akin to MDMA without the tactile, visual and auditory sensations. At this time (2pm) I dosed with another 300mg pill in an attempt to intensify the effect. I played some video games and found myself extremely focused on the game, my roommates left without me to do some errands while I played. I became engrossed with it until my roommates returned and we left to go to the mall. (3pm)
As I stood I felt slightly inebriated my arms and legs were functional, but it was clear to me I was slightly impaired, like a slightly strong buzz of alcohol. The euphoric feeling remained, I sang in the car to many songs (much to the dismay of my roommates). Another hour passed and I took a final 300mg pill. (4pm). I went to the mall and was thoroughly enjoying the sights and sounds. The euphoric feeling can still be felt and I was extremely talkative conversing with many of the workers at the mall stores. The world was great nothing could go wrong. On the car ride back I began to feel very tired, If I didnít focus on something or try to stay awake I began to dose off. If I closed my eyes I would fall asleep almost instantly and awake a minute or too later. (530pm)
At the time of this report (6pm) it is 7 hours since my first dosing and Iím still feeling the positive effects, however the drowsiness and lethargy is more pronounced than at the beginning of my trip. I found stretching and extension of my appendages intensified the feelings. Sex was not impaired and was slightly intensified, orgasam was delayed slightly more than usual (which was a good thing ).
In addition to this drug I took 100mg of 5-HTP (Hydroxtrytophan) in the morning, not sure if it has any effect on the Gabapentin. Overall a great drug with acceptable side effects and long lasting effects. I am opiate tolerant and this was a good substitute.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.